MAUDE Adverse Event Report: COVIDIEN VISI-PRO BALLOON-EXPANDABLE STENT SYSTEM; CATHETER, BILIARY, DIAGNOSTIC

COVIDIEN VISI-PRO BALLOON-EXPANDABLE STENT SYSTEM; CATHETER, BILIARY, DIAGNOSTIC
Catalog Number PXB35-06-27-080
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/24/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an attempt to treat a lesion in the left hypogastric artery using a visi pro stent, the stent could not cross the lesion successfully.It was reported that the lesion was pre-dilated and that no embolic protection was used.It was reported to be moderately calcified, 10-15 mm in length and with a diameter of 6mm.The physician reported encountering resistance while advancing the device and that no excessive force was used.It was reported that the physician removed the entire delivery system.Deformation of stent was noted once the visi-pro had been removed from the patient and was on the table.It was reported that the device tip component was damaged while attempting to deliver the stent through the vessel.An everflex 7x20mm stent was used to complete the procedure.It was reported that there was no injury to the patient.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
VISI-PRO BALLOON-EXPANDABLE STENT SYSTEM
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
MDR Report Key6431024
Report Number2183870-2017-00144
Device Sequence Number986717
Product Code FGE
UDI-Device Identifier00821684036310
UDI-Public00821684036310
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K061566
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/17/2019
Device Catalogue NumberPXB35-06-27-080
Device Lot NumberA329256
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/24/2017
Supplement Date Received by Manufacturer02/24/2017
Initial Report FDA Received Date03/24/2017
Supplement Report FDA Received Date10/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR